# SDR HEEA966924

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTOR KNOB ROTATES 350 DEGREES. REPLACED SELECTOR KNOB P/N 073-0548-05.  REPAIRED.  TESTED UNIT AND CHECKED LIGHTING.  BENCH CHECK GOOD.
